# SDR DALA2020112303823

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON PASSENGER CREW DOOR FRAME 16 RT STOP FITTING.  CORRECTIVE ACTION: REPLACED INTERCOSTAL WEB LOCATED BETWEEN FR 15 TO FR 16 AT LEVEL OF DOOR RT SIDE IN PASSENGER CABIN COMPLYING WITH ER/A 588369-14AD.  OK FOR SERVICE.
